MathSciNet Relay Station
MathSciNet bibliographic data
MR1214364 60H10
Korostelëv, A. P.; Leonov, S. L. An action functional for a diffusion process with discontinuous drift. (Russian) Teor. Veroyatnost. i Primenen. 37 (1992), no. 3, 570--576; translation in Theory Probab. Appl. 37 (1992), no. 3, 543–550
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement